| Model Number |
GF-UE160-AL5 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the ultrasonic gastrovideoscope had a hole in scope and a cut in the pink rubber.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the complaint is cause traced to component failure, expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.